RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 508–514 (Mi mz1194)  

This article is cited in 3 scientific papers (total in 3 papers)

A Bernstein-type inequality for derivatives of rational functions on two segments

A. L. Lukashov

Saratov State University named after N. G. Chernyshevsky

DOI: https://doi.org/10.4213/mzm1194

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 415–420

Bibliographic databases:

UDC: 517.518.86
Received: 30.07.1997

Citation: A. L. Lukashov, “A Bernstein-type inequality for derivatives of rational functions on two segments”, Mat. Zametki, 66:4 (1999), 508–514; Math. Notes, 66:4 (1999), 415–420

Citation in format AMSBIB
\Bibitem{Luk99}
\by A.~L.~Lukashov
\paper A~Bernstein-type inequality for derivatives of rational functions on two segments
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 508--514
\mathnet{http://mi.mathnet.ru/mz1194}
\crossref{https://doi.org/10.4213/mzm1194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747078}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 415--420
\crossref{https://doi.org/10.1007/BF02679090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000023}


Linking options:
  • http://mi.mathnet.ru/eng/mz1194
  • https://doi.org/10.4213/mzm1194
  • http://mi.mathnet.ru/eng/mz/v66/i4/p508

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, “On an application of conformal maps to inequalities for rational functions”, Izv. Math., 66:2 (2002), 285–297  mathnet  crossref  crossref  mathscinet  zmath
    2. A. L. Lukashov, “Inequalities for derivatives of rational functions on several intervals”, Izv. Math., 68:3 (2004), 543–565  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Lukashov A.L., Szabados J., “The order of Lebesgue constant of Lagrange interpolation on several intervals”, Period. Math. Hung., 72:2 (2016), 103–111  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:237
    Full text:109
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020